| Model Number |
KL AC TIGHTROPE REPAIR IMP. W/DOG BONE |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the implant has torn within the first six weeks.No further information received.Update dw 14-jan-2025: further information was provided that the patient did not want an additional surgery and therefore no additional treatment was performed.The initial surgery was performed on (b)(6) 2024.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.